# SDR C2XA09RI108

- Difficulty date: May 26, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 18,225 hours, 9,591 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166102
- Part serial: 200212129
- Condition: Inoperative
- Location: Nr 1
- Part time: 18,225 hours, 9,591 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2036 - ALB - FLIGHT CREW REPORTED BLEED 1 AND 2 OVER TEMP IN ICING CONDITIONS.  CREW DIVERTED FLIGHT TO ALB AND LANDED ACFT UNEVENTFULLY.  MX REMOVED AND REPLACED NR 1 FAN AIR VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
